# SDR V0XD20161113200

- Difficulty date: October 29, 2016
- Submitted: November 13, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 30,881 hours, 22,302 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: FABRICATEDREPAIR
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT DRAG ANGLE CRACKED WHERE THE VERT STAB MEETS FUSELAGE. REPAIRED IAW BOMBARDIER REO 670-55-31-091 REV 01NOV2016.  NDT PERFORMED. NO DEFECTS NOTED.
